# SDR HNAA2023071400246

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 41,171 hours, 37,477 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNT RUBBER SMELL IN FLIGHT DECK AND CABIN.   INSP COCKPIT NO-DEFECTS NOTED RAN BOTH PACKS ON APU BLD NO BURNING SMELL NOTED GROUND RAN BOTH ENGINES OPS 1&2 SYS AND BOTH PACKS. NO BURNT RUBBER SMELL NOTED A/C OK FOR SERVICE AT THIS TIME
